Log in

I forgot my password

Latest topics
» Can you guys tell me your experiences with diflucan/Fluconazole?
Today at 1:29 am by ryn207

» So frustrating!!
Today at 1:25 am by ryn207

» Looking for suggestions or encouragement
Today at 1:19 am by ryn207

» Looking for a friend..... and new problems
Yesterday at 10:00 pm by VVSSufferer

» Vestibulectomy recovery question!
Sun Jan 14, 2018 11:37 pm by Kezz

» Prescription creams that work!
Sun Jan 14, 2018 4:46 am by Mintaherb

» Struggling
Sun Jan 14, 2018 4:29 am by Mintaherb

» Went Away and Came Back
Sat Jan 13, 2018 10:56 am by mary jane

» Amitriptyline given for vulvodyina pain
Sat Jan 13, 2018 1:39 am by ryn207

So frustrating!!

Thu Jan 04, 2018 1:15 am by Hannah77

Well I'm back in pain after 7 years of pain free days.
I was diagnosed with vulvodynia when I was 17. I suffered for three years with horrible burning all day, painful sex with my boyfriend and just pure misery Sad I went into a spontaneous remission when I was 20. I'm still not sure how the pain stopped but all the sudden I could go an entire day without thinking of my vagina, sex started to …

Comments: 3

Looking for suggestions or encouragement

Sat Jan 13, 2018 12:10 am by ryn207

Hi there. I'm 25 and have been dealing with this for over a year and a half and I'm really starting to lose hope this will ever stop.

In July of 2016 I had a yeast infection. When Monistat didn't work I went to my gynecologist who prescribed Diflucan. When the itching didn't stop she retested me and found that my yeast infection was gone, but I now had a bacterial infection. After taking the …

Comments: 4

Looking for a friend..... and new problems

Sat Jan 06, 2018 11:38 pm by infinitelywondering

Hi everyone,

I hope you're doing well.

I hate to say this, but I feel beaten down and terribly alone. I had a vestibulectomy surgery about 6 months ago and I was absolutely praying it would work. It didn't.

6 months later and here I am, sitting on my bedroom floor crying my eyes out because I know I'll never be able to have painfree sex. I don't know what to do and just need a friend Sad



Comments: 5

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 7

Newly diagnosed - and prescribed amitriptyline cream/physio/psychology

Sun Jan 07, 2018 9:38 am by sophiarp

Hi everyone,

I'm so happy to have stumbled across this forum. I have just been diagnosed and am really struggling emotionally. It's nice to find this forum and feel a little less alone.

I've been prescribed amitriptyline cream. Has anyone had success with this? I was happy to have avoided the amitriptyline tablets. I'm also participating in physio and have been told I need to see a psychologist …

Comments: 2

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1


Nearly one year

View previous topic View next topic Go down

Nearly one year

Post  Zbrown on Thu Oct 23, 2014 10:37 pm

So it's nearly been a year since this all happened :/ what a year it has been. At the start everything was so depressing and uncertain I had very dark days where I didn't want to be alive. Now I want to let everyone here know things do get better but it's hard thinking that at the start.

Things I have tried are acupuncture , physio, now gapapentin (100mgx3 too early to say) , wearing leggings as often as possible althowe recent got a few jeans days

Zbrown

Posts : 131
Join date : 2014-02-26

View user profile

Back to top Go down

Re: Nearly one year

Post  meelie on Fri Oct 24, 2014 12:30 am

didn't quite understand. are these things helping you?

meelie

Posts : 136
Join date : 2013-01-09
Location : Barnesville, Ga

View user profile

Back to top Go down

Re: Nearly one year

Post  Zbrown on Fri Oct 24, 2014 6:00 pm

Physio has a so mucin! Also avoiding soaps and wearing cotton pants !!! Gapapentin to early too say xo

Zbrown

Posts : 131
Join date : 2014-02-26

View user profile

Back to top Go down

Re: Nearly one year

Post  meelie on Fri Oct 24, 2014 6:24 pm

How long have you been doing physio? I live in the states. Gaba made me a zombie before I could get the theraputic dosage so I stopped taking it. Have you tried yoga?

meelie

Posts : 136
Join date : 2013-01-09
Location : Barnesville, Ga

View user profile

Back to top Go down

Re: Nearly one year

Post  Alana3 on Fri Oct 24, 2014 9:28 pm

meelie I did physio and I live in Florida, it helped some especially after surgery...

Alana3

Posts : 1086
Join date : 2012-09-25

View user profile

Back to top Go down

Re: Nearly one year

Post  Zbrown on Fri Jan 30, 2015 11:27 pm

Sorry meelie I.never seen this post yeah I had about 8 sessions of pt my muscle's did loosen a bit.but they seem still tight in.comparison to what I remember them.being tbh ..never tried yoga but I was suggested pilates never went mind you :/ on 200mgx3 daily atm and just using epaderm lately.for dryness, and all.the usual no.soap wash hair over shower mostly cotton.white pants hate them lol, also I still do take the pill cliest but I stopped for a few months and tbh.I never.noticed a decrease in pain... Althowe iv had other strange symptoms which I dont.know if there related,sorry about rambling.on guys I just only talk.in depth here now as I try not to stress about it All makes me alot worse xxx

Zbrown

Posts : 131
Join date : 2014-02-26

View user profile

Back to top Go down

Re: Nearly one year

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum